A new variance reduction method for option pricing based on sampling the vertices of a simplex

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 221
  • Download : 0
Publisher
ROUTLEDGE JOURNALS
Issue Date
2016-08
Language
English
Article Type
Article
Citation

QUANTITATIVE FINANCE, v.16, no.8, pp.1165 - 1173

ISSN
1469-7688
DOI
10.1080/14697688.2015.1116710
URI
http://hdl.handle.net/10203/212903
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0